# SDR DXTA2018092001442

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0094
- Aircraft time: 1,095 hours, 740 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Bypass Switch
- Part number: 30B350003
- Part serial: HE2959
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT FUEL FILTER BYPASS ON DEPARTURE FROM KPNE. RAN QRH AND LANDED KPHL. ENGINE INDICATIONS REMAINED NORMAL THROUGHOUT THE EVENT. REMOVED LEFT ENGINE FUEL FILTER & IMPENDING BYPASS SWITCH IAW PWC 306D1 M/M 73-10-03.  OPS & LEAK CHK GOOD.
